# SDR WU52013F00000

- Difficulty date: August 22, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N206GA
- Make and model: Cessna TU206G
- Aircraft serial: U20605288
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Drag Link
- Part number: 12436001
- Condition: Broken
- Location: Nose Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK-DRAG BROKEN AT WELDED JOINT.
